CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
MATHEMATISCHE NACHRICHTEN, 2020, 页码: 10
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:6/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 19
Authors:  Lou, Zhenluo;  Weth, Tobias;  Zhang, Zhitao
Favorite  |  View/Download:15/0  |  Submit date:2019/03/05
Symmetry breaking  Morse index  Henon-Schrodinger system  Ground state solution  35B06  35J50  35J57  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:16/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems  
Sign-changing bubble tower solutions for the supercritical H,non-type equations 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 4, 页码: 1227-1246
Authors:  Cao, Daomin;  Liu, Zhongyuan;  Peng, Shuangjie
Favorite  |  View/Download:16/0  |  Submit date:2019/12/13
Sign-changing bubble tower solutions  Henon-type equation  Lyapunov-Schmidt reduction